Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On S. Bernstein's theorem on surfaces $ z(x,y)$ of nonpositive curvature


Author: Eberhard Hopf
Journal: Proc. Amer. Math. Soc. 1 (1950), 80-85
MSC: Primary 27.0X
MathSciNet review: 0035803
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1950-0035803-7
PII: S 0002-9939(1950)0035803-7
Article copyright: © Copyright 1950 American Mathematical Society